Linear fractional representations of uncertain systems

Show simple item record

dc.contributor.author Cockburn, Juan
dc.contributor.author Morton, Blaise
dc.date.accessioned 2009-11-11T15:18:39Z
dc.date.available 2009-11-11T15:18:39Z
dc.date.issued 1997
dc.identifier.citation Automatica, vol. 33, no. 7, pp. 1263-1271, 1997 en_US
dc.identifier.uri http://hdl.handle.net/1850/10745
dc.description.abstract We present a new systematic procedure to find low-order linear fractional representations of systems with polynomial parametric uncertainty. The idea is to exploit the structure of the uncertainty to decompose a multidimensional polynomial matrix into sums and products of simple factors for which minimal linear fractional representations can be obtained. This approach is implemented in the structured tree decomposition algorithm, which generates a tree whose leaves are simple factors. An example is presented to illustrate the advantages of this approach. en_US
dc.language.iso en_US en_US
dc.publisher Pergamon Press (Elsevier) en_US
dc.relation.ispartofseries vol. 33 en_US
dc.relation.ispartofseries no. 7 en_US
dc.title Linear fractional representations of uncertain systems en_US
dc.type Article en_US

Files in this item

Files Size Format View
JCockburnArticle1997.pdf 7.264Mb PDF View/Open

This item appears in the following Collection(s)

Show simple item record

Search RIT DML


Advanced Search

Browse